# SDR AALA202307180969

- Difficulty date: June 22, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 60,006 hours, 24,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT AFT PASSENGER / CREW DOOR CUTOUT LOWER AFT CORNER SHAPE FITTING AT FR 68 AND S23R. REPLACED AFT CORNER SHAPE FITTING PER SRM 51-42-11.
